Important Information To buy this product you must be over 16 years of age. As with all medicines you should consult your Doctor or Pharmacist If you are currently taking any other medication. If your symptons persist or if you suffer any allergies. You should always seek advice if you are breast feeding, pregnant or planning a pregnancy. Keep all medicines out of the reach and sight of children. Always read the label. INGREDIENTS Each Tablet contains: Aspirin BP 300 mg, Paracetamol Ph Eur 200 mg, Caffeine Ph Eur 45 mg
HOW TO USE CONTAINS PARACETAMOL AND ASPIRIN.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DOSAGE: Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS. If symptoms persist for more than 3 days, consult your doctor. DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.
DO NOT EXCEED THE STATED DOSE. DO NOT TAKE IF: You are allergic to asprin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet. You have or have ever had a stomach ulcer, perforation or bleeding. You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin. You are breast-feeding. Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.
Please read the information leaflet enclosed before use. STORAGE KEEP ALL MEDICINES OUT OF THE SIGHT & REACH OF CHILDREN. Do not store above 25°C. PATIENT INFORMATION No current information. LICENCE NUMBER PL 0165/5013R Pill Revision details This leaflet was last approved in: May 2008
ANADIN EXTRA TRIPLE ACTION - 16 capsules
No customer reviews yet. Be the first.
To ensure the health of our customers, medical products are subject to approval by the duty pharmacist. The pharmacist may contact you before despatching your order.